Oscillation of nonautonomous second order neutral delay dynamic equations on time scales

Agwo, H. A. (2008) Oscillation of nonautonomous second order neutral delay dynamic equations on time scales. Albanian J. Math., 2 (2). pp. 81-89.

[img]
Preview
Text
033.pdf

Download (199kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:36
Last Modified: 06 Dec 2017 16:36
URI: http://kerkoje.com/id/eprint/160

Actions (login required)

View Item View Item